Results 1 to 8 of 8
squeezed around mid back, thoracic rib's
  1. #1
    perry is offline New Member
    Join Date
    Jun 2005
    Location
    USA.
    Posts
    7

    Default squeezed around mid back, thoracic rib's

    does anyone have this symptom ? i feel as if i'm being huged very tightly and squeezed around mid back ribcage, it's very painfull and trying to catch my breath and trying to take little breath's . it's a bad hug that dosent go away, i hiperventilate from trying to deal with this, i see a spinal specialist and i was diagnosed with spinal stenosis and a spinal abnormality in my neck, and i have a tear in my lower lumbar, i never get any answer's for my thoracic pain, the overwhelming tightness, my doctor look's confused about it, as if he really dosent know why. i get epidural injection's both my neck and lower back, the last one didnt help any it caused more pain, i havent seen my doctor in two week's and last week i was hit by a car, rear-ended. i'm now feeling something in the middle of my back that move's, it feel's like it's getting inflated and deflated, it wont stop, i keep getting nausas when it goes down my back, i dont understand how it can make me feel so sick to my stomach. i would really appreciate any responces any help in what's going on with me. if anyone has this probleme or know's of someone that does, please share your knowledge ? thank you,

  2. #2
    SWEETMAMEEYES is offline Junior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    30

    Default

    [font=Book I need help on latex allergies how to get doctors to understand I trully eact.Thye choose not to believe,even with RASH test results.Antiqua][/font=Book Antiqua]

    NANCY GORDON

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    It sounds like back muscle spasms and believe me I know how bad they hurt.When you get them in the thoriac region they can be mistaken as a heart attack.As far as you symptoms after your accident,I think you need to get to emerg and get it checked out asap.Good luck and please get this checked right away........Dave

  4. #4
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    I have to agree with mpvt here, the muscle in your back having spasms will cause this, I had it as a side effect when I first started Oxycontin for my pain. Though I was having a heart attack or something.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  5. #5
    perry is offline New Member
    Join Date
    Jun 2005
    Location
    USA.
    Posts
    7

    Default

    thank's to everyone for your reply's, i went in and seen my spinal dr and he said it was progressing, i'm going in for physical therpy to learn management and home exercise's, i cant see anything physical helping me, it hurt's constantly. i know it wouldnt hurt to learn more copeing skill's i guess, have to stay positive and believe within, thank you all, God Bless

  6. #6
    SWEETMAMEEYES is offline Junior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    30

    Default

    Are you on any medicines?
    Do they have red,yellow,orange,or brown color?

    Are you allergic to dyes or Lakes?

    They are on and through out many meds.
    Lakes are made with alumiun...yes the metal..
    If you have allergies to metals,
    you maybe
    having an allergic reaction to meds..
    All your symptoms are close to how I
    feel when reactions occur to allergians.

    To find out...ask your PCP to do a allergy test for them.
    Or the hard and tough way... go without meds for 4 days,
    Then back on them again...
    if your symptoms go away...
    you may be allergic to coloring of meds.
    WHATEVER you do... DO NOT tell your PCP you think
    you are reacting to colors on Meds.
    Many won't believe you..
    They wiil think you are crazy or need a headshrink
    I had to say...

    " I forgot meds due to exhaustion from not sleeping.As the days went by I felt better.Then I remembered I hadn't taken meds.I started again and syptoms recurred"

    The first dr. I told I thought it was allergic reaction,
    wrote in his report I was causing reactions due to fear of putting meds in my mouth and body.

    That is why I told you how to word it.Second dr. immediately said get off them as you are having an allergic reation.
    Then he gave me meds that are all white.

    Many people are and don't know it.

    The dr.s are even clueless..
    More intersted in "drug networks" or "drugs of choice"

    If your doctor has ever called meds either of these terms..
    Means he has a contract with drug co.
    and will Rx them...as they get a $ kickback.
    I worked in a dentl clinic.
    When Dr. signed a contract for Vicadin,
    Just about as many patients they could write Rx
    for they were told to do.
    Many hardly wrote for pain meds before this.
    After we went through many Rx...
    Wish you well if this is your problem..


    NANCY GORDON

  7. #7
    SWEETMAMEEYES is offline Junior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    30

    Default

    Forgot to tell you of a link..

    fda,com

    also do a search for
    "dyes and Lakes"
    You will find many sites explain what they are
    made from...
    Scary stuff... many react as you do
    Also do a search for "allergic reations"
    I did and found alot of sites that
    described symptoms as you are describing.
    As I grew up with servre allergies.
    .Many allergic reations
    they wern't a surprise to me..
    Either get off them and get other meds..
    Take 50 mgs. benadryl for 14 days..is all you can really do for reactions..Predisone if you go to ER..makes it a quicker recvoery.
    Once again..I will warn you
    NEVER TELL DR. THAT YOU BELIEVE OR THINK YOU ARE HAVING AN ALLLERGIC REACTION....

    They don't like to hear that....

    NANCY GORDON

  8. #8
    PoppyQueen is offline Member
    Join Date
    Feb 2005
    Location
    .
    Posts
    165

    Default

    Perry, I have similar problems. My mid'back goes out of alignment, and it feels like a belt tightening around my lower chest. The disk is pulling all the muscles that go along with it.

    A chiropractor helps me. Straightens it right out. I go about once a month.

    PQ

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22